# SDR ASAA2020011431845

- Difficulty date: January 2, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 21,628 hours, 7,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD OF DOOR CUTOUT, SHIELD CORRODED. GROUNDED - YES. REMOVED CORR, FOUND TO BE OUT OF LIMITS IAW SRM 53 60 15 1A 1 FIG 103 DETAIL D REMOVED CORRODED SHIELD AND REPLACED WITH NEW SHIELD IAW SRM 51 40 02 0G 0 W .9" O .050 R .040 L 1" D .010.
